# SDR SWAA2018110526434

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 16,745 hours, 7,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0320SA
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY LIGHT INOP AT ROW 6.  R&R CONNECTOR PER MM.
